# SDR CA970930012

- Difficulty date: September 19, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna R172K
- Engine: Cont IO360KB
- Propeller: Mcauly 2A34C203
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Part number: 90DCA14
- Condition: Damage
- Location: Prop Le
- Part time: 949 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PROPELLER RECEIVED FOR CORROSION INSPECTION. PROPELLER BLADE FOUND WITH STONE DAMAGE. PROPELLER BLADE WAS TRIMMED.
